# SDR IPXA10B59081

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 65B0207075A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS ON LT AFT FLAP APPROX 89" OTBD OF INBD EDGE AND 7.5" FWD OF MID SEAM AND 92" OTBD OF INBD EDGE AND 10" FWD OF MID SEAM.  REPAIRED IAW EO B747-5750-33005-E AND SRM 51-70-10-2R.
